How to stop headaches?

OK so I have constant headaches and they last really long times. Like today, I've had this headache from the moment I got up to now. When I move my head it feels like my brain is moving around. And when I stand up I get super dizzy. Right now I'm taking a pill called Propernol, which originally was for the heart, well I've been taking these pills since the summer before sophomore year in H.S, right now I'm a junior. I'm now on a lower dose then what I've started on because its not good for me to be taking and I'm sick and tired of taking it. Right now I'm on 20mL and I have to take 2 of them a day (8am and 8pm). I've had headaches since 5th grade and got glasses because that's what we thought the reason I was getting the headaches. Now I'm really confused about what's causing them, and I've taken an MRI to find out if anythings wrong up there, there isn't.

So do you guys know what I should do that will help ease my headaches? And by the way I take ibuprofen and Advil (rarely) for them.

And also would you know any reasons for why I'm getting them?


0|0
13

Most Helpful Guy

  • PROPRANOLOL!

    Get the name of the med right next time, it's kind of important. Propranolol is a beta blocker used usually for patients with high blood pressure or heart failure, and one of the main side effects of any anti-hypertensive is dizziness upon changing positions because you are reducing the profusion of blood to your head. DON'T just stop taking them though, you'd have to tell your doctor and then (if he approves) you'd have to slowly get off of them or change to another medication ...just quitting them can be bad juju.

    0|0
    0|0
    • Sorryyy, but my pill bottle wasn't the near me. I know about coming off of it slowly and that's what I've been doing because that' what my doc and me both want.

    • Why do you take beta blockers anyways? Just wondering.

    • Because their being used to stop the headaches, or well to just make less of them and such. I'm not using them as heart medicine.

Have an opinion?

What Guys Said 2

  • well if its a migraine I would stay away from light and sound

    pretty much just lay down

    try taking excedrein migraine and see if it alleviates the pain

    i get migraines a lot if I'm on the comp for long periods of time so when your watching a monitor for long periods of time just take a break

    0|0
    0|0
    • Their not migrains though, light and sound don't effect me unless I already have a huge headache, then the soung (never light) makes it worse. And my doc said that since its not from light or sound that I don't have migraines.

  • Could be any reason, doctor would be better qualified to determine it, medical, psychological, environmental, allergy to food, something in your home, or things around your home.

    0|0
    0|0

What Girls Said 1

  • I would guess blood sugar. Don't eat sugar or anything with any kind of sugar added to it, don't eat white flour, don't eat processed foods, don't eat corn syrup, etc.

    Use stevia and splenda instead and see if that helps.

    0|0
    0|0
Loading... ;